# SDR IXXA2022051903

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Vertical Beam
- Part number: 175T20014
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AREA ON RIGHT HAND SIDE OF VERTICAL STABILIZER AT APPROX FSS 270.784.
